# SDR A6WA202102197660

- Difficulty date: February 17, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 38,095 hours, 36,517 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Display Cool
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE AT 10,000 FT, RECEIVED DISPLAY COOL CAUTION MESSAGE, COMPLIED WITH QRH, MESSAGE DID NOT CLEAR. ON DESCENT, CLEARED AT 8,000 FT.   AIRCRAFT REMOVED FROM SERVICE.   PERFORMED OPS CHECK OF PILOT DISPLAY REVISION SWITCH PANEL AND   CO-PILOT IAW CRJ200 AMM 34-25-11, OPS CHECK GOOD AT THIS TIME.  AND PERFROMED OPERATIONAL CHECK OF DISPLAY SWITCH PANELS, OPS CHECK GOOD AT THIS TIME NO FURTHER DISCREPANCIES NOTED.
